# SDR ALG2002F00016

- Difficulty date: February 3, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N697AL
- Make and model: Bell 407
- Aircraft serial: 53374
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 407310101101
- Part serial: LP5819
- Condition: Separated
- Location: M/R Head
- Part time: 1,855 hours
- Component: M/R Head, Bell, 407
- Component part number: 407010100115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT FIELD BASE. ELASTOMER SEPARATION.
